# SDR SWIA2019111846776

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT HAND EMERGENCY EXIT DOOR Â€“ DOOR HANDLE Â€“ HAS SIGNS OF CORROSION (MARKED)  (C-CHECK) RO: 11/17/2019   REMOVED CORROSION  ON LH EMERGENCY EXIT DOOR HANDLE IAW SRM. EVALUATED BLENDED AREAS FOUND TO BE OUT OF LIMITS DUE TO THE FACT NO DAMAGE ALLOWED  IAW CMM L/H EMERGENCY EXIT DOOR HANDLE UNAVAILABLE.ORDERED AND RECEIVED, SERVICEABLE, P/N 601R31051-A, L/H OVERWING EMERGENCY EXIT DOOR ASSY. REMOVED AND INSTALLED SERVICEABLE L/H OVER-WING EMERGENCY EXIT DOOR. IAW AMM. PERFORMED FITS AND CLEARANCES CHECK OF THE L/H OVER-WING EMERGENCY EXIT DOOR. NO ADJUSTMENT NECESSARY. IAW AMM. NO DEFECTS NOTED AT THIS TIME. INSTALLED ON JOB 2767590 OP 7011, CAMP 19583579. FITS AND CLEARANCES CHECK
